Year 2020, Volume 49 , Issue 3, Pages 1067 - 1075 2020-06-02

Parity numerical semigroups

María ángeles MORENO FRIAS [1] , José Carlos ROSALES [2]


A numerical semigroup is parity (P-semigroup) if the sum of two consecutive elements of $S$ is odd. In this paper we will order the P-semigroups creating a tree with root. This ordering allows us to give some algorithms to build all the P-semigroups with a fixed genus and Frobenius number. Also, we will study the maximal P-semigroups with a given Frobenius number as well as the
P-semigroups with maximum embedding dimension.
Embedding dimension, Frobenius Number, Genus, Multiplicity, numerical semigroup
  • [1] V. Barucci, D.E. Dobbs and M. Fontana, Maximality Properties in Numerical Semigroups and Applications to One-Dimensional Analitycally Irreducible Local Domains, Memoirs Amer. Math. Soc. 598, 1997.
  • [2] M.A. Moreno-Frías and J.C. Rosales, Perfect numerical semigroups, Turkish J. Math. 43, 1742-1754, 2019.
  • [3] J.C. Rosales, Principal ideals of numerical semigroups, Bull. Belg. Math. Soc. 10, 1-15, 2003.
  • [4] J.C. Rosales and P.A. García-Sánchez, Numerical Semigroups, Developments in Mathematics, 20, Springer, New York, 2009.
  • [5] J.C. Rosales, P.A. García-Sánchez, J.I. García-García and J.A. Jiménez-Madrid, The oversemigroups of a numerical semigroup, Semigroup Forum, 67, 145-158, 2003.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-0593-9434
Author: María ángeles MORENO FRIAS (Primary Author)
Institution: University of Cádiz
Country: Spain


Orcid: 0000-0003-3353-4335
Author: José Carlos ROSALES
Institution: University of Granada
Country: Spain


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms548289, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1067 - 1075}, doi = {10.15672/hujms.548289}, title = {Parity numerical semigroups}, key = {cite}, author = {Moreno Frıas, María ángeles and Rosales, José Carlos} }
APA Moreno Frıas, M , Rosales, J . (2020). Parity numerical semigroups . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 1067-1075 . DOI: 10.15672/hujms.548289
MLA Moreno Frıas, M , Rosales, J . "Parity numerical semigroups" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1067-1075 <https://dergipark.org.tr/en/pub/hujms/issue/54699/548289>
Chicago Moreno Frıas, M , Rosales, J . "Parity numerical semigroups". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1067-1075
RIS TY - JOUR T1 - Parity numerical semigroups AU - María ángeles Moreno Frıas , José Carlos Rosales Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.548289 DO - 10.15672/hujms.548289 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1067 EP - 1075 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.548289 UR - https://doi.org/10.15672/hujms.548289 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Parity numerical semigroups %A María ángeles Moreno Frıas , José Carlos Rosales %T Parity numerical semigroups %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.548289 %U 10.15672/hujms.548289
ISNAD Moreno Frıas, María ángeles , Rosales, José Carlos . "Parity numerical semigroups". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 1067-1075 . https://doi.org/10.15672/hujms.548289
AMA Moreno Frıas M , Rosales J . Parity numerical semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1067-1075.
Vancouver Moreno Frıas M , Rosales J . Parity numerical semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1067-1075.